Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 113, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 15, 2010, 11:24 PM CDT for La Crosse County, Wisconsin; Houston County, Winona County, Minnesota. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2010, 11:24 PM CDT (04:24 UTC)
- Expired
- Sep 16, 2010, 12:00 AM CDT
- In force
- 36 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Houston County, MN, Winona County, MN, La Crosse County, WI
The radar
The La Crosse radar (KARX), 23 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
115
WUUS53 KARX 160424
SVRARX
MNC055-169-WIC063-160500-
/O.NEW.KARX.SV.W.0113.100916T0424Z-100916T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1124 PM CDT WED SEP 15 2010
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HOUSTON COUNTY IN SOUTHEAST MINNESOTA...
SOUTHEASTERN WINONA COUNTY IN SOUTHEAST MINNESOTA...
LA CROSSE COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL MIDNIGHT CDT
* AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR DAKOTA...OR 8 MILES NORTHWEST
OF LA CRESCENT...MOVING EAST AT 25 MPH. THIS STORM CAN
PRODUCE LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. IN
ADDITION...A LINE OF SEVERE THUNDERSTORMS WERE LOCATED FROM
PICKWICK TO RUSHFORD...MOVING EAST AT 30 MPH. THIS LINE OF
STORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH. THE PUBLIC
HAS ALREADY REPORTED GOLF BALL SIZE HAIL NEAR NODINE.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HOLMEN AROUND 1135 PM...
LA CROSSE AND BRICE PRAIRIE AROUND 1140 PM...
STEVENSTOWN AROUND 1145 PM...
WEST SALEM AND SEVERSON COULEE AROUND 1150 PM...
MINDORO CUT AND MINDORO AROUND 1155 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING
WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER
LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4399 9169 4403 9151 4399 9142 4399 9133
4404 9135 4405 9132 4407 9124 4406 9122
4408 9117 4407 9109 4374 9093 4372 9173
TIME...MOT...LOC 0422Z 251DEG 24KT 4393 9136
WIND...HAIL 60MPH 1.75IN
$$
AJ3 follow-up statements
806
WWUS53 KARX 160437
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1137 PM CDT WED SEP 15 2010
MNC055-169-WIC063-160500-
/O.CON.KARX.SV.W.0113.000000T0000Z-100916T0500Z/
WINONA MN-HOUSTON MN-LA CROSSE WI-
1137 PM CDT WED SEP 15 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LA CROSSE...
NORTHERN HOUSTON AND SOUTHEASTERN WINONA COUNTIES UNTIL MIDNIGHT
CDT...
AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM TREMPEALEAU
AND NEW AMSTERDAM TO HOUSTON...MOVING EAST AT 30 MPH. THESE STORMS
CAN PRODUCE QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
HOKAH AROUND 1145 PM...
LA CRESCENT AND HOLMEN AROUND 1150 PM...
LA CROSSE AND ONALASKA AROUND 1155 PM...
WEST SALEM AROUND MIDNIGHT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4391 9160 4399 9150 4399 9133 4404 9135
4404 9134 4407 9125 4406 9122 4408 9117
4407 9109 4374 9093 4372 9173
TIME...MOT...LOC 0437Z 271DEG 24KT 4400 9139 4373 9145
WIND...HAIL 60MPH 1.00IN
$$
AJ493
WWUS53 KARX 160449
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1149 PM CDT WED SEP 15 2010
MNC055-169-WIC063-160500-
/O.CON.KARX.SV.W.0113.000000T0000Z-100916T0500Z/
WINONA MN-HOUSTON MN-LA CROSSE WI-
1149 PM CDT WED SEP 15 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LA CROSSE...
NORTHERN HOUSTON AND SOUTHEASTERN WINONA COUNTIES UNTIL MIDNIGHT
CDT...
AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM STEVENSTOWN
TO HOKAH...MOVING EAST AT 30 MPH. THESE STORMS CAN PRODUCE DAMAGING
WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
LA CROSSE AROUND 1155 PM...
WEST SALEM AROUND MIDNIGHT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4372 9173 4384 9157 4395 9141 4399 9133
4404 9129 4405 9125 4406 9122 4408 9117
4407 9109 4374 9093
TIME...MOT...LOC 0449Z 270DEG 26KT 4404 9113 4373 9137
WIND...HAIL 60MPH <.50IN
$$
AJ274
WWUS53 KARX 160502
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1202 AM CDT THU SEP 16 2010
MNC055-169-WIC063-160512-
/O.EXP.KARX.SV.W.0113.000000T0000Z-100916T0500Z/
WINONA MN-HOUSTON MN-LA CROSSE WI-
1202 AM CDT THU SEP 16 2010
...THE SEVERE THUNDERSTORM WARNING FOR LA CROSSE...NORTHERN HOUSTON
AND SOUTHEASTERN WINONA COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS. HOWEVER...THE LINE OF STORMS REMAINS STRONG AND COULD
PRODUCE GUSTY WINDS TO 50 MPH...IN ADDITION TO LIGHTNING AND HEAVY
RAIN.
LAT...LON 4372 9173 4384 9157 4395 9141 4399 9133
4404 9129 4405 9125 4406 9122 4408 9117
4407 9109 4374 9093
TIME...MOT...LOC 0449Z 270DEG 26KT 4403 9113 4373 9137
$$
AJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 3:47 PM CDT, 7 hours 37 minutes earlier.
Area forecast discussion, Sep 15, 3:47 PM CDT, 7 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 347 PM CDT WED SEP 15 2010 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT MUCH OF THE ATTENTION FOR TODAY HAS BEEN WATCHING THE DEEPENING SHORT WAVE MOVING OUT OF EASTERN SOUTH DAKOTA. THERE APPEARS TO BE TWO WARM FRONTS AHEAD OF THIS WAVE. THE FIRST IS LOCATED NEAR THE INTERSTATE 80 CORRIDOR. THE SECOND ONE EXTENDS FROM JUST NORTH OF SIOUX FALL SOUTH DAKOTA EAST TO ALBERT LEA MINNESOTA TO MILWAUKEE WISCONSIN. MEANWHILE A COLD FRONT EXTENDED FROM CARPENTER SOUTH DAKOTA SOUTHWARD TO YANKTON SOUTH DAKOTA AND SOUTHWEST TO CHAMBERS NEBRASKA. MUCH OF THE PRECIPITATION IS CURRENTLY LOCATED ALONG THE COLD FRONT AND A 900 T0 700 MB FRONTOGENTIC ZONE ACROSS CENTRAL MINNESOTA AND NORTHERN WISCONSIN. MEANWHILE IN THE WARM SECTOR SOME SUNSHINE HAS BROKEN OUT AND THIS HAS ALLOWED TEMPERATURES TO WARM INTO THE UPPER 70S AND LOWER 80S. THE 15.12Z AND 15.18Z MODELS ARE STRUGGLING WITH HOW MUCH MOISTURE WILL BE BROUGHT NORTHWARD AHEAD OF THIS FRONT AS A RESULT THERE IS A FEELING THAT THE MIXED LAYER CAPES ARE A BIT TOO HIGH AND THEY SHOULD BE IN THE 1000 TO 1500 J/KG RANGE INSTEAD OF 2000 TO 2500 J/KG...AND THIS COULD BECOME A FACTOR AS WE LOSE DIURNAL HEATING THIS EVENING. WHILE THE INSTABILITY IS IN QUESTION...THE SHEAR IS NOT...AND IT IS MORE THAN SUFFICIENT FOR THE DEVELOPMENT OF SUPER CELLS AS LONG AS THERE IS ENOUGH INSTABILITY BY THE TIME THE THUNDERSTORMS GET INTO OUR AREA WHICH SHOULD BE AFTER 15.23Z. WE WILL INITIALLY HAVE TO WATCH THE WARM FRONT FOR THE POSSIBILITY OF LARGE HAIL AND AN ISOLATED TORNADO IN SOUTHEAST MINNESOTA. IF THIS OCCURRED...IT LOOKS LIKE THE THREAT WOULD BE LIMITED TO BETWEEN 15.23Z AND 16.01Z. HOWEVER THE GREATER CONCERN /ALBEIT STILL SMALL/ LOOKS TO BE ASSOCIATED WITH THE COLD FRONT AND THE QLCS THAT WILL BE LOCATED ALONG IT. THIS LINE OF THUNDERSTORMS MAY PRODUCE SOME WIND DAMAGE BETWEEN 16.01Z AND 16.04Z. ON FRIDAY AND FRIDAY NIGHT...THE MODELS CONTINUE TO BRING ANOTHER COLD FRONT SOUTHWARD INTO THE AREA. BOTH THE 925 AND 850 MB MOISTURE TRANSPORT ALONG AND AHEAD OF THIS FRONT IS NOT OVERLY THAT IMPRESSIVE. IN ADDITION...THE INSTABILITY IS NOT THAT GREAT. THE 0-3 KM MIXED LAYER CAPES IS GENERALLY LESS THAN 300 J/KG AND THE 0-3 KM MOST UNSTABLE CAPES ARE RUNNING LESS THAN 600 J/JG. AS A RESULT...THE PRECIPITATION PROBABILITIES WERE LEFT IN THE 20 TO 30 PERCENT RANGE DESPITE CONSISTENT SIGNAL FOR LIGHT PRECIPITATION IN THE MODELS. .LONG TERM...SATURDAY THROUGH WEDNESDAY THE 15.00Z AND 15.12Z MODELS ARE CONTINUING TO STRUGGLE WITH THE POSITION OF A FRONTAL BOUNDARY DURING THIS TIME PERIOD...AND THIS WILL LIKELY CONTINUE AS THE STRONG TROPICAL FORCING THAT HAS RESIDED ACROSS INDONESIA FOR MUCH OF SEPTEMBER SHIFTS EASTWARD INTO THE INDIAN OCEAN. AS A RESULT...MUCH UNCERTAINTY REMAINS WITH THIS ENTIRE TIME PERIOD. IN THE 15.12Z MODELS...THE COLD FRONT THAT MOVES THROUGH THE REGION ON FRIDAY AND FRIDAY NIGHT BECOMES STATIONARY ACROSS CENTRAL IOWA ON SATURDAY. THIS FRONT WILL CONTINUE TO BE THE FOCUS FOR SHOWERS AND POSSIBLY SOME THUNDERSTORMS MAINLY SOUTH OF INTERSTATE 90 FOR SATURDAY THROUGH SUNDAY. ON SUNDAY NIGHT AND MONDAY MORNING...THE ECMWF CONTINUES TO SUGGEST THAT A WARM FRONT WILL MOVE NORTHWARD ACROSS THE AREA. MEANWHILE THE GFS CONTINUES TO SHOW THAT THIS FRONT WILL NOT MOVE THROUGH THE AREA UNTIL MONDAY AFTERNOON AND EVENING. THIS FRONT WILL HAVE TO BE WATCHED CAREFULLY...BECAUSE THERE WILL BE ELEVATED CAPES AND SHEAR FOR THE POTENTIAL DEVELOPMENT OF SUPER CELLS. IF THIS DOES OCCUR...THERE WILL BE THE POTENTIAL OF LARGE HAIL. BESIDES THIS...THE FRONT WILL CREATE THE POTENTIAL OF A MAJOR BUST POTENTIAL WITH OUR MAXIMUM TEMPERATURES ON MONDAY. IF WE ARE ABLE TO GET INTO THE WARM SECTOR...TEMPERATURES WOULD LIKELY CLIMB INTO THE UPPER 70S AND LOWER 80S. MEANWHILE IF WE STAY IN THE CLOUDS AND PRECIPITATION...TEMPERATURES WOULD REMAIN IN THE 50S AND 60S. ON TUESDAY AFTERNOON AND EVENING...THERE LOOKS TO BE THE POTENTIAL OF ADDITIONAL SEVERE WEATHER AS A COLD FRONT MOVES THROUGH THE REGION. HOW GREAT WILL THIS POTENTIAL WILL DEPEND GREATLY ON CLEAN THE WARM SECTOR REMAINS. && .AVIATION...THROUGH THURSDAY MAIN AVIATION FORECAST CONCERNS ARE TIMING OF NEXT ROUND OF SHOWERS AND THUNDERSTORMS INTO BOTH KLSE AND KRST TAF SITES LATE THIS AFTERNOON AND EVENING. FIRST SHORTWAVE TROUGH EXITED THE TAF SITES LATE THIS MORNING. NEXT VIGOROUS SHORTWAVE TROUGH OVER EASTERN SOUTH DAKOTA MOVES EAST INTO EASTERN MINNESOTA AND WESTERN WISCONSIN THIS EVENING. STRONG VERTICAL MOTION AND FORCING ASSOCIATED WITH SHORTWAVE TROUGH WILL ALLOW FOR SHOWERS AND THUNDERSTORMS TO RE- DEVELOP OVER PORTIONS OF WESTERN MINNESOTA LATE THIS AFTERNOON AND MOVE EAST INTO THE AREA EARLY THIS EVENING. THE LATEST 15.12Z LOCAL HIGH RESOLUTION MODELS SUGGEST CONVECTION ASSOCIATED WITH SHORTWAVE TROUGH...WILL MOVE INTO SOUTHEAST MINNESOTA AROUND OR AFTER 00Z THURSDAY. AT THIS TIME...HAVE KEPT PREVIOUS TIMING OF CONVECTION IN THE KRST TAF AT 22Z AND 00Z AT KLSE TAF. LATEST 15.12Z NAM AND GFS INDICATE SHOWERS AND POSSIBLY ISOLATED THUNDERSTORMS TO WRAP AROUND DEEPENING SURFACE LOW PRESSURE OVER WESTERN WISCONSIN TONIGHT. WITH BOTH MODELS INDICATING LOW LEVEL MOISTURE AT 925MB WRAPPING AROUND LOW PRESSURE AFTER 06Z THURSDAY...HAVE KEPT TREND OF LIFR/IFR CEILING CONDITIONS AT BOTH KRST AND KLSE AFTER 06Z THURSDAY. IN ADDITION...PRESSURE GRADIENT TIGHTENS ON BACKSIDE OF LOW PRESSURE AFTER 06Z THURSDAY ACROSS SOUTHEAST MINNESOTA. WINDS WILL INCREASE OUT OF THE NORTHWEST AFTER 06Z THURSDAY AND BE SUSTAINED AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS AT KRST THROUGH THURSDAY MORNING. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...BOYNE AVIATION...DTJ
Hazardous weather outlook, Sep 15, 1:30 PM CDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 130 PM CDT WED SEP 15 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-161100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU- LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINNESHIEK-WINONA- 130 PM CDT WED SEP 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST AND CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS WILL OVERSPREAD THE REGION LATE THIS AFTERNOON AND INTO TONIGHT. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE BETWEEN 6 PM AND MIDNIGHT...MAINLY SOUTH OF INTERSTATE 94. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN SATURDAY AND SATURDAY NIGHT AND THEN ACROSS MUCH OR ALL OF THE AREA SUNDAY THROUGH TUESDAY. SEVERE WEATHER APPEARS UNLIKELY WITH ANY STORMS SATURDAY AND SATURDAY NIGHT. IT IS STILL TO EARLY TO DETERMINE THE CHANCES OF SEVERE WEATHER WITH ANY OF THE POTENTIAL STORMS FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. DTJ
In the hours before
Special weather statement, Sep 15, 10:07 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1007 PM CDT WED SEP 15 2010 MNZ095-096-160400- FILLMORE-HOUSTON- 1007 PM CDT WED SEP 15 2010 ...RAPIDLY DEVELOPING THUNDERSTORM CROSSING NORTHEAST FILLMORE COUNTY... AT 1002 PM...DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER WHALAN...MOVING EAST AT 30 MPH. WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL AND HEAVY RAIN MAY ACCOMPANY THIS STRONG THUNDERSTORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE... PETERSON...BRATSBERG...RUSHFORD AND HOUSTON. IF THE STORM INTENSIFIES A LITTLE MORE...IT COULD BECOME SEVERE. IF A WARNING IS ISSUED...MOVE INDOORS AND TAKE ANY OTHER ACTIONS TO PROTECT LIFE AND PROPERTY. AJ
Local storm report, Sep 15, 10:25 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1025 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HEAVY RAIN RUSHFORD 43.81N 91.75W
09/15/2010 M2.15 INCH FILLMORE MN PUBLIC
1 HOUR RAINFALL TOTAL
&&
ADAMSLocal storm report, Sep 15, 10:39 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1039 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND GST AUSTIN 43.67N 92.97W
09/15/2010 M61 MPH MOWER MN AWOS
&&
ADAMSLocal storm report, Sep 15, 10:41 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
1041 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST AUSTIN 43.67N 92.97W
09/15/2010 M61.00 MPH MOWER MN AWOS
&&
ADAMSSpecial weather statement, Sep 15, 11:01 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1101 PM CDT WED SEP 15 2010 MNZ088-WIZ033-041-160430- LA CROSSE-TREMPEALEAU-WINONA- 1101 PM CDT WED SEP 15 2010 AT 1053 PM...DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER RIDGEWAY...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 40 TO 50 MPH...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING MAY ACCOMPANY THIS STRONG THUNDERSTORM. THE STRONG THUNDERSTORM WILL BE NEAR... LOCK AND DAM 6...TREMPEALEAU...DAKOTA... NEW AMSTERDAM...HOLMEN...BRICE PRAIRIE AROUND 1120 PM... LIGHTNING CAN BE A KILLER AND MAY STRIKE MILES AWAY FROM THE STORM. MOVE INDOORS OR FIND A VEHICLE TO SHELTER IN. BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. PREPARE NOW FOR POSSIBLE STRONG TO DAMAGING THUNDERSTORM WIND GUSTS. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. HALBACH
Local storm report, Sep 15, 11:20 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1120 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL NODINE 43.90N 91.45W
09/15/2010 E1.75 INCH WINONA MN PUBLIC
HAIL FELL FOR NEARLY 15 MINUTES
&&
ADAMSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 12:02 AM CDT | Flash Flood Warning | ARX | La Crosse | 3 hr |
| Sep 15, 7:43 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Mower, Olmsted | 47 min |
| Sep 15, 10:13 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston | 32 min |
| Sep 15, 10:37 PM CDT | Severe Thunderstorm Warning | ARX | Mower | 38 min |
| Sep 15, 10:56 PM CDT | Flash Flood Warning | ARX | Fillmore, Houston, Winona | 4 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.